# SDR AALA201801269027

- Difficulty date: January 23, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,104 hours, 30,028 cycles
- System (JASC): 4990 · APU Oil System
- Part: Generator
- Part number: BA03604
- Condition: Leaking
- Location: Apu
- Part time: 48,751 hours, 23,957 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED SLIGHT ELECTRICAL FOLLOWED BY DIRTY SOCK ODOR IN CABIN.  AIRCRAFT WAS GROUNDED.   FOUND APU TO BE SOURCE OF ODOR. APU OIL LEAK CAUSING CABIN ODOR, FOUND LEAK AT APU GENERATOR PLUG BELOW FEEDER LUGS. APU INLET ELBOW HAD HEAVY OIL AND GRIME CONTAMINATION INSIDE. MAINTENANCE ACCOMPLISHED CARDS 26L00021002.  MAINTENANCE REPLACED THE APU GENERATOR AND PERFORMED SATISFACTORY OPERATIONAL CHECKS.
